Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 32718
Weyl Type Theorem and the Fuglede Property

Authors: M. H. M. Rashid


Given H a Hilbert space and B(H) the algebra of bounded linear operator in H, let δAB denote the generalized derivation defined by A and B. The main objective of this article is to study Weyl type theorems for generalized derivation for (A,B) satisfying a couple of Fuglede.

Keywords: Fuglede Property, Weyl’s theorem, generalized derivation, Aluthge Transformation.

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 473


[1] F.F. Bonsall and J. Duncan, Numerical ranges II, Lond. Math. Soc. Lecture Notes series 10 (1973).
[2] J. Anderson, On normal derivations, Proc. mer. Math. Soc. 38 (1973), 136–140.
[3] B.P. Duggal, Range-Kernel orthogoalnality of Derivations, Linear Alg. Appl. 304 (2000), 103–108.
[4] D. Keˇcki´c, Orthogonality of the range and the kernel of some elementary operators, Proc. mer. Math. Soc. 128 (2000), 3369–3377.
[5] A. Turnˇsek, Generalized Anderson’s inequality, J. Math. An. Appl. 263 (2001), 121–134.
[6] A. Turnˇsek, Orthogonality in Cp classes, Mh. Math. 132 (2001), 349–354.
[7] K. Takahashi, On the converse of Putnam-Fuglede theorem, Acta Sci. Math.(Szeged) 43(1981), 123–125.
[8] M. O. Otieno, On intertwining and w-hyponormal operators, Opuscula Math. 25 (2)(2005), 275–285.
[9] B. P. Duggal, Weyl’s theorem for a generalized derivation and an elementary operator, Mat. Vesnik 54 (2002), 71–81.
[10] K.B. Laursen,M.M.Neumann, An introduction to local spectral theory, Lond. Math. Soc.Monographs (NS), Oxford University Press, 2000.
[11] M.R. Embry, M. Rosenblum, Spectra, tensor products, and linear operator equations, Pacific J. Math. 53 (1974) 95-107.
[12] L.A. Coburn, Weyl’s theorem for non-normal operators, Michigan. Math. J. 13 (1966), 285–288.
[13] V. Rakoˇcevi´c, Operators obeying a-Weyl’s theorem, Rev. Roumaine Math. Pures Appl. 10 (1986), 915–919.
[14] M. Mbekhta, G´en´eralisation de la d´ecomposition de Kato aux op´erateurs paranormaux et spectraux, Glasg. Math. J. 29 (1987), 159175.
[15] P. Aiena, Fredholm and Local Spectral Theory, with Applications to Multipliers, Kluwer Academic Publishers, 2004.